# SDR FDEA201205312033

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 27 SEAT TRACK 3R HAS 2 EA AREAS OF CORROSION. 1ST 1/2 SQUARE INCH AND 2ND 1/2 SQUARE INCH. REMOVED CORROSION IAW SRM 51-74-10, P 205 0.020. MATERIAL LOSS IS OUT OF LIMITS IAW FSRM 53-10-16 FIG 102. CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-10-16 FIG 208. REPROTECTED IAW SRM 51-75-10 P203 AND 204 SEAT TRACK 4 R FR 27 TO FR 30.
